Dimension reduction in survival regressions with censored data via an imputed spline approach
Article first published online: 15 APR 2011
Copyright © 2011 WILEY-VCH Verlag GmbH & Co. KGaA, Weinheim
Volume 53, Issue 3, pages 426–443, May 2011
How to Cite
Lue, H.-H., Chen, C.-H. and Chang, W.-H. (2011), Dimension reduction in survival regressions with censored data via an imputed spline approach. Biom. J., 53: 426–443. doi: 10.1002/bimj.201000168
- Issue published online: 4 MAY 2011
- Article first published online: 15 APR 2011
- Manuscript Accepted: 1 FEB 2011
- Manuscript Revised: 20 JAN 2011
- Manuscript Received: 14 AUG 2010
Detailed facts of importance to specialist readers are published as ”Supporting Information”. Such documents are peer-reviewed, but not copy-edited or typeset. They are made available as submitted by the authors.
Please note: Wiley Blackwell is not responsible for the content or functionality of any supporting information supplied by the authors. Any queries (other than missing content) should be directed to the corresponding author for the article.